TELL A FRIEND
Enter your name, e-mail address and a friend's e-mail address and click Send...
Free Joke of the
Shop at Amazon!
Add Your Link
Link To Us
A Little Testy|
Date of Joke: Wednesday, 4th December, 2002
A woman went to her doctor for a follow-up visit after the doctor had prescribed testosterone (a male hormone) for her. She was a little worried about some of the side effects she was experiencing.
''Doctor, the hormones you've been giving me have really helped, but I'm afraid that you're giving me too much. I've started growing hair in places that I've never grown hair before.''
The doctor reassured her, ''A little hair growth is a perfectly normal side effect of testosterone. Just where has this hair appeared?''
''On my testicles, which is something else I want to talk to you about...,'' replied the lady.
To get jokes like this one in your email every day, sign up for our mailing list, in the top-right hand corner of this or any other page.
[Return to Jokes Index]